Patient :This all began last month, I was having really bad cramping and then all of a sudden on the second week of my birth control pills, trycylen low, I began to breakthrough for about two weeks. I had been to the doctor about this problem and we did an ultra sound, pregnancy test, blood test, urine test and even swabbed for an infection. Once the bleeding my doctor said that she wanted to wait until next month to see if the same pattern is happening. Of course, it began again this month and its been ongoing for 3 weeks very heavily. It seems to be heavier than any period I've ever had before! After the first week of it I went back to the doctor who put me on a stronger pill, trycyclen regular but the bleeding is still ongoing. It may be light one day and then me and my partner will try to have sexual intercourse but I bleed heavily as soon as we begin. If anyone has any advice that would be great, I'm beginning to get concerned that it may be something more serious.. I was on trycyclen low for 6 years with no problems until now.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.